It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Hep-c & seizures

Re: Hep-c & seizures

[ Back to Messages ]

Message

Posted by emma on July 14, 2000 at 15:06:22:

In Reply to: Hep-c & seizures posted by Marvin on April 17, 2000 at 09:04:24:

:I'm very sorry this has happened to you. I to was started on interferon a and riboviron. I also have epilpsy so was taking Dilantin at the same time. My liver Dr. said no problem but he did consult with my Neurologist several times. From the moment I started taking Interferon with the Dilantin I went down hill. I had not had a seizure for over a year but after a month on interferon I began having grand mal seizures and losing my memory. After two months thay finally took me off but my health continued getting worse I became an Amensiac, aphsia and finally a stroke. I'm a young woman but no one would listen to me about the combination and how evan after going off interferon it still affected me for over a year. I've been doing some research and finding other people who have been affected the same way. Take care and let me know how your doing.

have had hep-c for several years now and was doing fine-went thru the riboviran,interferon stuff,that did not work,been using milk thisthle,seems to keep it under control,Had a couple seizures about 2 weeks ago,Doctors gave me Dilantin,now all hep crap is back,Flu,pain etc,I think I am trouble here.Any help out there




Follow Ups




All times are GMT -7. The time now is 10:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!